| Model Number |
SSX-560 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record is not available due to insufficient device data.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.The reason for reoperation is: "capsular contracture (left); baker grade: 3.".
Event or Problem Description
Reported via (b)(6) capsular contracture (left); baker grade:3.The device has been explanted.